Mara Moja Tablets 20’s

300KSh

Share On

Product Description

Mara Moja Tablets 20’s manages mild to moderate aches and pains. These include headaches, menstrual pains, toothaches, backaches, osteoarthritis, and reduced fever. In addition, each Tablet contains Paracetamol BP 200mg, Aspirin BP 400mg, and Caffeine BP 50mg.

Mara Moja Tablets 20’s contains paracetamol which is an effective antipyretic and analgesic.

Produces antipyresis by acting on the hypothalamic heat-regulating center and analgesia by elevating the pain threshold.

Aspirin has analgesic, anti-inflammatory, and antipyretic actions. Aspirin acts by inhibiting the enzyme cyclooxygenase, which results in the inhibition of the biosynthesis of prostaglandins.

Prostaglandins are associated with the development of pain that accompanies injury or inflammation. Enhanced production of prostaglandins is a common feature of fever.